# SDR JR2R20231003469

- Difficulty date: October 3, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N88330
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000488
- Aircraft time: 18,028 hours, 10,595 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17117040452
- Condition: Corroded
- Location: Rt Wing
- Part time: 18,028 hours, 10,595 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING LEADING EDGE PANEL CHAFFED AT #2 ENGINE PYLON
